# SDR CA040217009

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,671 hours
- Engine: Allsn 250C20B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 206075559005
- Condition: Burned
- Location: Lead Grd Connect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BURNED CABLE CONNECTORS AT FUSELAGE GROUND CONNECTION. LOOSE/CORRODED CONNECTION. CABLE ASSEMBLY REPLACED. THIS MAY HAVE CONTRIBUTED TO EARLIER PROBLEMS WITH RCR /VOLT.REG. (CABLE K5B8N AND K5D8N)
